MAUDE Adverse Event Report: COVIDIEN P400 PREM U/M 16FR SL TMP CSD; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE

COVIDIEN P400 PREM U/M 16FR SL TMP CSD; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Model Number P4P16XTSD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: there were ten known incidents of catheters disconnecting during use.The cases are recent and started happening in the last 4-5 weeks.Additional information may not be available because lot information is usually discarded.The devices are mostly used in the or setting.The staff has been instructed to check the devices before use and to contain any that are disconnected.The green tape on the catheter has become very loose whereas it used to be so tight you couldn't twist it and would need scissors to get it un done.Now the green tape is very loose when they open it and she cans spin it around and move it around right away which doesn't seem right.
 
Additional Manufacturer Narrative
A device history record (dhr) review could not be performed because a lot number was not available.A sample analysis is not applicable because there were no samples or digital image submitted with this complaint.The complaint will be reopened if a sample is received.The reported condition could not be confirmed.Because no samples or photos were received for evaluation, the condition reported could not be confirmed.However, there have been cases reported previously for catheter detachment for which a corrective and preventative action (capa) was opened.This capa will address the reported condition through a more robust investigation.Results of the investigation will be documented through the referred capa.This complaint will be used for tracking and trending purposes.

Brand Name
P400 PREM U/M 16FR SL TMP CSD
Common Device Name
DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11672294
Report Number9612030-2021-02864
Device Sequence Number3104779
Product Code FFG
UDI-Device Identifier10884521066984
UDI-Public10884521066984
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberP4P16XTSD
Device Catalogue NumberP4P16XTSD
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date06/14/2021
Patient Sequence Number1